I presently take geodon 1x dly 20 mg, lamictal 1x dly 200mg, vistaril 2x dly 25 mg, and celexa 1x dly 20 mg; which med is causing the bruising and is it considered a severe symptom? Should i stop taking the one that may be causing this?
First, never stop a medication without talking to the doctor.
Second, go to your doctor.
Third. The bruising comes from laying down too much or using something to support your legs too much. If at all possible you need to walk more to increase blood flow and prevent blood clots. If you can't, talk to the doctor.
Fourth. Talk to the doctor. This is complicated and needs to be reviewed by your specialist. Simple actions like getting more mobile will have a huge effect. No particular medication can cause this. I take none of your meds and have the same problems with the legs. It is one you can fix. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - hello, I have been told I'm bipolar and I also have hiv, I'm not on hiv meds but?
Posted 18 Feb 2010 • 2 answers
Posted 30 Nov 2010 • 1 answer
Posted 6 Oct 2011 • 1 answer
Posted 18 Dec 2014 • 2 answers
Posted 23 Apr 2016 • 1 answer